Research Article Open Access

The Constrained Bottleneck Transportation Problem

Peerayuth Charnsethikul and Saeree Svetasreni

Abstract

Two classes of the bottleneck transportation problem with an additional budget constraint are introduced. An exact approach was proposed to solve both problem classes with proofs of correctness and complexity. Moreover, the approach was extended to solve a class of multi-commodity transportation network with a special case of the multi-period constrained bottleneck assignment problem.

Journal of Mathematics and Statistics
Volume 3 No. 1, 2007, 24-27

DOI: https://doi.org/10.3844/jmssp.2007.24.27

Submitted On: 25 November 2006 Published On: 31 March 2007

How to Cite: Charnsethikul, P. & Svetasreni, S. (2007). The Constrained Bottleneck Transportation Problem. Journal of Mathematics and Statistics, 3(1), 24-27. https://doi.org/10.3844/jmssp.2007.24.27

  • 2,980 Views
  • 2,014 Downloads
  • 1 Citations

Download

Keywords

  • Bottleneck transportation problem
  • additional constraint budget